# SDR SWAA2022100645251

- Difficulty date: August 29, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT RBL 10; WL 164. / REMOVED DAMAGED SECTION AT DISCREPANCY AREA PER REF SRM 57-10-10-2R-5;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REQUIRE NDI TO PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE;[04] HFEC ROTARY INSPECTED OPEN HOLES IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.;[05] REQ DVI OF THE REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5;[06] FABRICATED REPAIR PARTS; -1 REPLACEMENT ANGLE FROM MAT. ATSHFAB-101-354 LOT # 549195; -2 SPLICE ANGLE FROM MAT. ATSHFAB-101-355 LOT# 548789; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5; REPAIR 5. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[08] PERFORMED DVI OF THE REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5. STEP 4. D;[09] INSTALLED REPAIR PARTS; -1 REPLACEMET ANGLE AND -2 SPLICE ANGLE AT BS 663 FROM RBL 5 TO RBL 18 WL 164 IAW SRM 57-10-10-2R-5 REPAIR 5;[10] VERIFIED CORRECTIVE ACTION 9;[11] APPLIED CAP SEAL ON FUEL TANK FASTENERS IAW SRM 57-10-10-2R-5 REPAIR 5;[12] APPLIED FILLET SEAL AROUND THE EDGES OF THE REPAIR AREA; AND APPLIED CIC TO THE REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5; CARD IS COMPLETED
